MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PK-ORTHO-TKA

Medline Industries, LP MEDLINE; PK-ORTHO-TKA
Catalog Number DYNJ48388F
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported finding rusted blades.A photo was received for the investigation; per evaluation of the received photo, the number 10 blade is shown without the packaging and there is a light brown discoloration on the edge of the blade and on the tip of the blade, and no other defects or damage was observed.Finished good production records and finished good pack build were reviewed, and there were no issues identified that likely contributed to the reported issue; per the photos that were received, the reported issue was confirmed.Due to the staining being on the edge of the blade, the root cause is considered to be a vendor product issue relating to the component manufacturing process, and the complaint was provided to the component manufacturing facility for further evaluation while supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that rust on blades.

Brand Name
MEDLINE
Common Device Name
PK-ORTHO-TKA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50715548
Report Number1417592-2026-35824
Device Sequence Number10640554
Product Code OJH
UDI-Device Identifier40195327204335
UDI-Public40195327204335
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ48388F
Device Lot Number22HBW084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown